Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

I had a vaginal infection an the cream they gave me one dose wasnt eady which i only pose to use it twice a day for five days so in all i been using it for almost amonth bc i didnt know if i was takiln it right the problem is i keep itching down there but when i take the cream it stops for a while could it be cause i took the cream to long

Answer Question
 
quetta669

Asked by quetta669 at 1:52 AM on Feb. 27, 2011 in Pregnancy

Level 11 (503 Credits)
Answers (3)
  • Are you on any meds , sometimes that will cause that, and you might try yogurt I have been told that helps

    Stormy7

    Answer by Stormy7 at 2:09 AM on Feb. 27, 2011

  • Try eating yogurt or Vagisil
    sstepph

    Answer by sstepph at 9:42 AM on Mar. 9, 2011

  • i went to the doctor it was a yeast infection a bad on an i made i worst by scartchin it
    quetta669

    Comment by quetta669 (original poster) at 2:53 AM on Mar. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN